×

zbMATH — the first resource for mathematics

Tangential idealizers and differential ideals. (English) Zbl 1342.13039
Let \(k\subset R\) be an extension of commutative Noetherian rings with identity. If \(I\) is an ideal of \(R\) and \(N\) a submodule of an \(R\)-module \(M\), then the tangential idealizer (over \(k\)) of \(I\) with respect to \(N\) is defined as \(T_{R|k}^{M}(I, N)=\{d\in\mathrm{Der}_k(R, M)\mid d(I)\subseteq N\}\). If \(M=R\) and \(N=I\), one writes \(T_{R|k}(I)\) for \(T_{R|k}^{M}(I, N)\).
The paper under review establishes some properties of tangential idealizers; in particular, it is shown that if \(I=\bigcap_{i=1}^tQ_i\) is a primary decomposition of an ideal \(I\) without embedded components, then \(T_{R|k}(I)=\bigcap_{i=1}^{t}T_{R|k}(Q_{i})\). Moreover, if \(I\) is non-differential (i. e., it is not invariant under every \(k\)-derivation of \(R\)), then the last intersection taken over \(\{i\mid Q_i\) is a non-differential\(\}\) is a minimal primary decomposition of \(T_{R|k}(I)\) in \(\mathrm{Der}_k(R, R)\). The author also describes ideals \(I\) whose radicals, as well as ordinary and symbolic powers, have the same tangential idealizer \(T_{R|k}(I)\). The last part of the paper deals with differential ideals (that is, ideals \(I\) such that \(d(I)\subseteq I\) for every \(d\in\mathrm{Der}_k(R, R)\)). Using properties of tangential idealizers, the author gives a characterization of differential ideals and proves that if \(I\) is an ideal of \(R\) having no embedded primary components, then \(I\) is differential if and only if all its primary components are differential.

MSC:
13N15 Derivations and commutative rings
13C05 Structure, classification theorems for modules and ideals in commutative rings
13C13 Other special types of modules and ideals in commutative rings
13N99 Differential algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brumatti, P; Lequain, Y, Maximally differential ideals, J. Algebra, 168, 172-181, (1994) · Zbl 0840.13014
[2] Brumatti, P; Simis, A, The module of derivations of a Stanley-Reisner ring, Proc. Am. Math. Soc., 123, 1309-1318, (1995) · Zbl 0826.13006
[3] Camacho, C; Sad, P, Invariant varieties through singularities of holomorphic vector fields, Ann. Math., 115, 579-595, (1982) · Zbl 0503.32007
[4] Corso, A., Huneke, C., Katz, D., Vasconcelos, W.V.: Integral closure of ideals and annihilators of homology. In: Commutative Algebra, Lect. Notes Pure Appl. Math., Chapman and Hall/CRC, Boca Raton, FL, 244, 33-48 (2006) · Zbl 1119.13006
[5] Eisenbud, D.: Commutative algebra with a view toward algebraic geometry, graduate texts in mathematics, vol. 150. Springer, Berlin (1995) · Zbl 0819.13001
[6] Hart, R.: Derivations on commutative rings. J. London Math. Soc. (2) 8, 171-175 (1974) · Zbl 0282.13002
[7] Hauser, H; Risler, J-J, Dérivations et idéaux réels invariants, Publ. Res. Inst. Math. Sci., 35, 585-597, (1999) · Zbl 0984.32004
[8] Hochster, M, Criteria for equality of ordinary and symbolic powers of primes, Math. Z., 133, 53-65, (1973) · Zbl 0251.13012
[9] Huneke, C., Swanson, I.: Integral closure of ideals, rings, and modules. London Math. Soc. Lecture Note Ser., vol. 336, Cambridge Univ. Press, Cambridge (2006) · Zbl 1117.13001
[10] Johnson, J, A notion on Krull dimension for differential rings, Comment. Math. Helv., 44, 207-216, (1969) · Zbl 0179.34401
[11] Kaplansky, I.: An introduction to differential algebra. Hermann, Paris (1957) · Zbl 0083.03301
[12] Keigher, W.: Prime differential ideals in differential rings. In: Contributions to Algebra: a Collection of Papers Dedicated to Ellis Kolchin (Bass, Cassidy and Kovacic, eds.) Academic Press, New York (1977) · Zbl 0369.12015
[13] Lequain, Y, Differential simplicity and complete integral closure, Pacific J. Math., 36, 741-751, (1971) · Zbl 0188.09702
[14] Looijenga, E.J.N.: Isolated singular points on complete intersections. London Math. Soc. Lecture Note Ser. vol. 77. Cambridge Univ. Press, Cambridge (1984) · Zbl 0552.14002
[15] Maloo, AK, Maximally differential ideals, J. Algebra, 176, 806-823, (1995) · Zbl 0969.13009
[16] Miranda-Neto, CB, Vector fields and a family of linear type modules related to free divisors, J. Pure Appl. Algebra, 215, 2652-2659, (2011) · Zbl 1229.13021
[17] Patil, DP; Singh, B, Remarks on maximally differential prime ideals, J. Algebra, 83, 387-392, (1983) · Zbl 0514.13020
[18] Raudenbush, HW, Ideal theory and algebraic differential equations, Trans. Am. Math. Soc., 36, 361-368, (1934) · Zbl 0009.10004
[19] Saito, K.: Theory of logarithmic differential forms and logarithmic vector fields. J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 27, 265-291 (1980) · Zbl 0496.32007
[20] Seibt, P, Differential criteria on the permissibility of a blowing-up, J. Algebra, 66, 484-491, (1980) · Zbl 0469.13002
[21] Seidenberg, A, Derivations and integral closure, Pacific J. Math., 16, 167-173, (1966) · Zbl 0133.29202
[22] Seidenberg, A, Differential ideals in rings of finitely generated type, Am. J. Math., 89, 22-42, (1967) · Zbl 0152.02905
[23] Siebert, Th, Lie algebras of derivations and affine algebraic geometry over fields of characteristic 0, Math. Ann., 305, 271-286, (1996) · Zbl 0858.17018
[24] Simis, A.: Differential idealizers and algebraic free divisors. In: Commutative Algebra, Lect. Notes Pure Appl. Math., 244, Chapman and Hall/CRC, Boca Raton, FL, pp. 211-226 (2006) · Zbl 1099.13030
[25] Terao, H, Arrangements of hyperplanes and their freeness I, II, J. Fac. Sci. Univ. Tokyo Sect. Math., 27, 293-320, (1980) · Zbl 0509.14006
[26] Vasconcelos, WV, Derivations of commutative Noetherian rings, Math. Z., 112, 229-233, (1969) · Zbl 0181.05201
[27] Vasconcelos, W.V.: Integral closure. Rees algebras, multiplicities, algorithms, Springer monographs in mathematics. Springer, New York (2005) · Zbl 1082.13006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.